# SDR AALA201510299009

- Difficulty date: September 22, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 19,858 hours, 7,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING AT FRAME 68 - 6", STRINGER 23R & RBL 56.  REPLACED IAW SRM 51-42-11 & DWG 18D53480019.
